# SDR IPXA2020011500935

- Difficulty date: January 13, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 99,885 hours, 17,357 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Ruptured
- Location: Lav Sink
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RUPTURE IN SINK WATER SUPPLY LINE,  DURING CRUISE WATER TANK EMPTIED ONTO FLOOR.   DIVERTED IAW AMC REQUEST.   R & R THE LAV BASIN FAUCET ASSY. OP & LEAK CHECKED GOOD IAW AMM 38-11-08.
